# SDR CALA2017061901887

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,348 hours, 28,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720002
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R FOUND CORRODED BETWEEN FRAMES 66 AND 67.  REMOVED AND REPLACED THE STRINGER SECTION FROM FRAMES 64 TO 67 IAW SRM 51-72-11-001, REV 118.
